# SDR CA990224009

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 993800075
- Condition: Broken
- Location: Prop Control
- Part time: 10,711 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND PROPELLER CONTROL CABLE FOUND BROKEN APPROXIMATELY 14 INCHES FROM THE ROD END UNDER THE PEDESTAL.
